# SDR CA130204001

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,868 hours
- Engine: Ge CF348E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Punctured
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE AIRCRAFT.  RETURNING TO DEPARTURE.  NO EMERGENCY DECLARED BY CREW.  CABIN ALT HI EICAS WARNING MESSAGE ON WHILE CLIMBING THROUGH FL250, PACK 2 APPEARED NORMAL, OFV SHOWING FULLY CLOSED.   PACK NR 2 AIR SUPPLY DUCT FOUND WITH HOLE IN IT.  REPLACED AIR SUPPLY DUCT.  LEAK CHECK AND OPS CHECK CARRIED OUT SERVICEABLE.
